# SDR SCNA20201201365

- Difficulty date: November 19, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PANEL BREAK FITTING BETWEEN STA 312 AND STA 328 RBL 10 WL 208.   FOUND DAMAGE ON PANEL BREAK FITTING BETWEEN STA 312-STA 328 RBL 10 WL 208 TO BE OUT OF ALLOWABLE LIMITS, PER SRM 53-10-51-1A-1 FIG 105 DETAIL C.  LOCATED AND DRILLED REPLACEMENT PANEL BREAK FITTING ITEM 141A5410U14 PO 806928, PER SRM 51-40-05-0G-0 AND BOEING DWG 141A5400 INSTALLED.
